Follow
Liliana Guran
Title
Cited by
Cited by
Year
Fixed point theorems for multivalued operators on a set endowed with vector-valued metrics and applications
A Bucur, L Guran, A Petrusel
Fixed Point Theory 10, 19-34, 2009
412009
Modeling, analysis and numerical solution to malaria fractional model with temporary immunity and relapse
A ul Rehman, R Singh, T Abdeljawad, E Okyere, L Guran
Advances in Difference Equations 2021 (1), 390, 2021
202021
Applications of a fixed point result for solving nonlinear fractional and integral differential equations
L Guran, ZD Mitrović, GSM Reddy, A Belhenniche, S Radenović
Fractal and Fractional 5 (4), 211, 2021
152021
Novel mathematical modelling of platelet-poor plasma arising in a blood coagulation system with the fractional Caputo–Fabrizio derivative
M Partohaghighi, A Akgül, L Guran, MF Bota
Symmetry 14 (6), 1128, 2022
132022
New fixed point theorems on b-metric spaces with applications to coupled fixed point theory
MF Bota, L Guran, A Petruşel
Journal of Fixed Point Theory and Applications 22 (3), 74, 2020
132020
Fixed points for multivalued operators with respect to a 𝑤-distance on metric spaces
L Guran
Carpathian Journal of Mathematics, 89-92, 2007
122007
Fixed point results for C-class functions in modular metric spaces
AH Ansari, M Demma, L Guran, JR Lee, C Park
Journal of Fixed Point Theory and Applications 20, 1-19, 2018
102018
On graphical fuzzy metric spaces with application to fractional differential equations
N Saleem, U Ishtiaq, L Guran, MF Bota
Fractal and Fractional 6 (5), 238, 2022
92022
Wardowski’s contraction and fixed point technique for solving systems of functional and integral equations
HA Hammad, MF Bota, L Guran
Journal of Function Spaces 2021, 1-15, 2021
92021
Ulam-Hyers stability of fixed point equations for singlevalued operators on KST spaces
L Guran
Creative Mathematics and Informatics 21 (1), 41-47, 2012
72012
FIXED POINTS FOR MULTIVALUED CONTRACTIONS WITH RESPECT TO A w-DISTANCE.
JG FALSET, L GURAN, E LLORENS-FUSTER
Scientiae Mathematicae Japonicae 71 (1), 83-91, 2010
72010
Complex-valued double controlled metric like spaces with applications to fixed point theorems and Fredholm type integral equations
MS Aslam, MSR Chowdhury, L Guran, I Manzoor, T Abdeljawad, ...
AIMS Math 8 (2), 4944-4963, 2023
62023
On graphical fuzzy metric spaces with application to fractional differential equations, Fractal Fract. 6 (2022), 238
N Saleem, U Ishtiaq, L Guran, MF Bota
6
Solving nonlinear and dynamic programming equations on extended b-metric spaces with the fixed-point technique
A Belhenniche, L Guran, S Benahmed, F Lobo Pereira
Fixed Point Theory and Algorithms for Sciences and Engineering 2022 (1), 24, 2022
52022
Some covariant and contravariant fixed point theorems over bipolar p-metric spaces and applications
K Roy, M Saha, R George, L Guran, ZD Mitrović
Filomat 36 (5), 1755-1767, 2022
52022
Existence of the Solutions of Nonlinear Fractional Differential Equations Using the Fixed Point Technique in Extended b-Metric Spaces
L Guran, MF Bota
Symmetry 13 (2), 158, 2021
52021
On An Open Question in Controlled Rectangular b-Metric Spaces
R George, A Belhenniche, S Benahmed, ZD Mitrović, N Mlaiki, L Guran
Mathematics 8 (12), 2239, 2020
52020
On some new multivalued results in the metric spaces of Perov’s type
L Guran, MF Bota, A Naseem, ZD Mitrović, M Sen, S Radenović
Mathematics 8 (3), 438, 2020
52020
Fixed point theorems for multivalued contractive operators on generalized metric spaces
L Guran, A Latif
Fixed Point Theory 16 (2), 327-336, 2015
52015
Multivalued Perov-type theorems in generalized metric spaces, Surv
L Guran
Math. Appl 4, 89-97, 2009
52009
The system can't perform the operation now. Try again later.
Articles 1–20